# SDR HEEA0011622

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 222040003119
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,555 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R TRANSMISSION MAKING METAL.
